# SDR FDEA201103070888

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR DECK PLATE SUPPORT INTERCOSTAL ASSY AT STA 1600 LBL 2.90   FOUND WITH CORROSION.  CORRODED INTERCOSTAL AT STA 1600 R & R IAW 51-40-02 REV 102.   REPAIR IS CLASSIFIED AS MINOR.
